# SDR IPXA2019101877996

- Difficulty date: October 9, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E BEADED DOUBLER CRACK REPAIR BETWEEN STA. XOS. 621 TO XOS. 636 REQUIRES PERMANENT REPAIR.ACCOMPLISHED PERMANENT REPAIR OF LT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 621 - XOS. 636 IAW MD-11 SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
